See Alike in...

Alike App

Browser

Mason.hill

790d

Hi. I am having adrenal fatigue symptoms like joint pain, muscle pain and weakness, brain fog, and weirdly enough my blood pressure is normally around 150/50. There is a 100 point gap which is very odd. Is there anyone who can tell me what I should start doing to heal?

    • FaithKay

      770d

      Like Jules26 said see your doctor asap.Adrenal crisis is normally when bp drops. We are suppose to stress dose that means doubling up on your doses for a day or 2 for me personally. I hope your feeling better. Something else could be going on as well. I would go to the hospital if mine dropped that much.Along with giving myself a shot or Cortef 100mg. Staying hydrated is super important with Adrenal insuffiency.

    • Jules26

      789d

      Hey there! Is this being caused my medication (corticosteroids) or is this an Addison’s Disease problem? Either way you should book an apt with your doctor- they will know how to best get you to normal cortisone levels. If it’s from a corticosteroid, you may need to be going down slower!! Happened to me so much- there is an end, I swear

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion